I have hypothyroidism. With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss. Are all these happening because of thyroid or there are other factors involved? I am a firm believer in Ayurveda but can this be treated with Ayurveda permanently? I do not want to pop hormone pills for the rest of my life. More details about the presenting complaint. I used to be a heavy smoker and drinker. I have started following a good diet from the last 2 to 3 months but the effects are negligible so far. Previous history of the same issue. Never got myself tested but I have been facing these symptoms from the last 4 to 5 years. The current medications: None at present. Past medications of the same issue include Medohar Vati, Brahmi, and Panch nimbadi vati.
Welcome to icliniq.com.
Hypothyroidism may cause these symptoms as you have described. But it is other possibilities too. Hair fall may be due to infection, excessive use of different kinds of shampoo and conditioner, changes in food habits and water, stress, etc. Stress and anxiety may lead to loss of memory. A sedentary lifestyle may cause obesity. But according to your complaints, it seems like hypothyroidism is one of the major cause. It can be managed naturally through ayurvedic medicines and Yoga techniques.
Dress, anxiety, changes in food habits, and lifestyles, lack of physical activity, etc.Investigations to be done:
Thyroid profile, lipid profile, blood sugar, blood pressure.Differential diagnosis:
Obesity, diabetes.Treatment plan:
You are taking good medicines, and there is a need to add some other medicines too.Preventive measures:
Avoid spicy and fried junk foods. Quit smoking and drinking if you have these habits. Do regular Kapalbhati and Mandukasana as well as Pranayama like Anuloma vilom, Nadi sodhan, Bhramari, and Ujjaai.
Was this answer helpful?|
Query: Hi doctor,I have been on Rogaine for 6 years and now on Proscar for 10 days. I had used it before, but went off. I cannot tell if I am still losing hair or not. Does hair loss stop immediately once Proscar is used? Read Full »
Query: Hello doctor, I am 28 years old. Experiencing intermittent palpitations from last three months. ECG, echo, TMT is normal. The lipid profile shows increased triglycerides in serum 189 mg/dl. Recently, I was diagnosed with subclinical hypothyroidism for which I am taking Levothyroxine from last one m... Read Full »
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now